Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 3

All articles in this issue are freely accessible.

Poisson transforms on vector bundles
An Yang.
Trans. Amer. Math. Soc. 350 (1998), 857-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370656
Algebraic transition matrices in the Conley index theory
Robert Franzosa and Konstantin Mischaikow.
Trans. Amer. Math. Soc. 350 (1998), 889-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360223
Metric completions of ordered groups and $K_{0}$ of exchange rings
E. Pardo.
Trans. Amer. Math. Soc. 350 (1998), 913-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376552
Sobolev estimates for operators given by averages over cones
Scipio Cuccagna.
Trans. Amer. Math. Soc. 350 (1998), 935-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390975
Equations in a free $\mathbf Q$-group
O. Kharlampovich and A. Myasnikov.
Trans. Amer. Math. Soc. 350 (1998), 947-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389782
Euler products associated to metaplectic automorphic forms on the 3-fold cover of $GSp(4)$
Thomas Goetze.
Trans. Amer. Math. Soc. 350 (1998), 975-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401521
Tight contact structures on solid tori
Sergei Makar-Limanov.
Trans. Amer. Math. Soc. 350 (1998), 1013-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401526
On the elliptic equation $Δu+ku-Ku^{p}=0$ on complete Riemannian manifolds and their geometric applications
Peter Li, Luen-fai Tam and DaGang Yang.
Trans. Amer. Math. Soc. 350 (1998), 1045-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407497
Galois rigidity of pro-$l$ pure braid groups of algebraic curves
Hiroaki Nakamura and Naotake Takao.
Trans. Amer. Math. Soc. 350 (1998), 1079-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443885
Green’s function, harmonic transplantation, and best Sobolev constant in spaces of constant curvature
C. Bandle, A. Brillard and M. Flucher.
Trans. Amer. Math. Soc. 350 (1998), 1103-1128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458294
On the equivariant Morse complex of the free loop space of a surface
Nancy Hingston.
Trans. Amer. Math. Soc. 350 (1998), 1129-1141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458305
Dyadic equivalence to completely positive entropy
Adam Fieldsteel and J. Roberto Hasfura-Buenaga.
Trans. Amer. Math. Soc. 350 (1998), 1143-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458323
The homological degree of a module
Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 350 (1998), 1167-1179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458335
Necessary conditions for optimal control problems with state constraints
R. B. Vinter and H. Zheng.
Trans. Amer. Math. Soc. 350 (1998), 1181-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458337
Values of Gaussian hypergeometric series
Ken Ono.
Trans. Amer. Math. Soc. 350 (1998), 1205-1223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407498
The possible orders of solutions of linear differential equations with polynomial coefficients
Gary G. Gundersen, Enid M. Steinbart and Shupei Wang.
Trans. Amer. Math. Soc. 350 (1998), 1225-1247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451603
Bilinear operators on Herz-type Hardy spaces
Loukas Grafakos, Xinwei Li and Dachun Yang.
Trans. Amer. Math. Soc. 350 (1998), 1249-1275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407489
A classification theorem for Albert algebras
R. Parimala, R. Sridharan and Maneesh L. Thakur.
Trans. Amer. Math. Soc. 350 (1998), 1277-1284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458310